| Medical Device Problem Code |
Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a casing/condition (cracked/damaged casing) issue.The reporter alleged the cartridge compartment was cracked and the threads in the cartridge compartment were stripped.The reporter denied damage to the cartridge cap and further denied moisture in the pump.This complaint is being reported because the alleged malfunction can result in a delay in treatment or long term cessation in delivery if the damage impacts the power circuit or cartridge compartment.
Additional Manufacturer Narrative
Device analysis: the device was returned and investigation completed by product analysis on 06-may-2019 with the following findings: on investigation, the cartridge compartment was confirmed to be cracked.Unrelated to the original complaint, the battery compartment was noted to be cracked during the investigation.Investigation duplicated the complaint.